Die Einfachheit der Gruppe A5.

Hartmut Laue

Elemente der Mathematik (1986)

  • Volume: 41, page 38-38
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Laue, Hartmut. "Die Einfachheit der Gruppe A5.." Elemente der Mathematik 41 (1986): 38-38. <http://eudml.org/doc/141376>.

author = {Laue, Hartmut},
journal = {Elemente der Mathematik},
pages = {38-38},
title = {Die Einfachheit der Gruppe A5.},
url = {http://eudml.org/doc/141376},
volume = {41},
year = {1986},

AU - Laue, Hartmut
TI - Die Einfachheit der Gruppe A5.
JO - Elemente der Mathematik
PY - 1986
VL - 41
SP - 38
EP - 38
UR - http://eudml.org/doc/141376
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.